Publications
Publications
Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: M. Böhm, ... , Menon, Menrath, Merino, ... , Mützel 
References
31.
Ju. I. Manin
Rational surfaces over perfect fields. II
Mat. Sb. (N.S.), 72 (114):161--192
1967
30.
Ju. I. Manin
Rational surfaces over perfect fields
Inst. Hautes Ã?tudes Sci. Publ. Math., (30):55--113
1966
29.
Ju. I. Manin
Differential forms and sections of elliptic pencils
Contemporary Problems in Theory Anal. Functions (Internat. Conf., Erevan, 1965) (Russian)
page 224--229.
Publisher: Izdat. â??Naukaâ??, Moscow,
1966
28.
I. R. Safarevic, B. G. Averbuh, Ju. R. Vaĭnberg, A. B. Zizcenko, Ju. I. Manin, B. G. Moĭsezon, G. N. Tjurina and A. N. Tjurin
Algebraic surfaces
Trudy Mat. Inst. Steklov., 75:1--215
1965
27.
Ju. I. Manin
Algebraic topology of algebraic varieties
Uspehi Mat. Nauk, 20(6 (126)):3--12
1965
26.
Juri I. Manin
Moduli fuchsiani
Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3), 19:113--126
1965
25.
Ju. I. Manin
Rational points on algebraic curves
Uspehi Mat. Nauk, 19(6 (120)):83--87
1964
24.
Ju. I. Manin
The Tate height of points on an Abelian variety, its variants and applications
Izv. Akad. Nauk SSSR Ser. Mat., 28:1363--1390
1964
23.
Ju. I. Manin
Diophantine equations and algebraic geometry
Proc. Fourth All-Union Math. Congr. (Leningrad, 1961) (Russian), Vol. II , page 15--21.
Publisher: Izdat. â??Naukaâ??, Leningrad,
1964
22.
Ju. I. Manin
On the arithmetic of rational surfaces
Dokl. Akad. Nauk SSSR, 152:46--49
1963
21.
Ju. I. Manin
Proof of an analogue of Mordell's conjecture for algebraic curves over function fields
Dokl. Akad. Nauk SSSR, 152:1061--1063
1963
20.
Ju. I. Manin
Rational points on algebraic curves over function fields
Izv. Akad. Nauk SSSR Ser. Mat., 27:1395--1440
1963
Page:  
Previous | 1, ... , 93, 94, 95, 96, 97, 98 | Next
Export as:
BibTeX, XML